# SDR FDEA201208313201

- Difficulty date: August 31, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 42,318 hours, 28,654 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 0207
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL EXPULTED THE EVACUATION SLIDE.    R & R L1 DOOR ESCAPE SLIDE IAW  MM 25-60-015-2.
